Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Finite Abelian Group with Automorphism Group for Order 2pq

  • 【作者】石静静,周 芳
  • 【刊名】Pure Mathematics
  • 【作者单位】太原师范学院数学系,山西 晋中
  • 【年份】2019
  • 【卷号】Vol.9 No.3
  • 【页码】316-322
  • 【ISSN】2160-7583
  • 【关键词】有限Abel群 自同构群 群构造 Finite Abelian Group Automorphism Structure of Group 
  • 【摘要】 In this paper, according to the character of finite Abelian group G and the order of automorphism group of it, the structure of finite Abelian group G with automorphism group for the order 2pq is discussed. The following results are obtained: G has 6...
  • 【文献类型】 期刊
进入发现系统查看更多信息
相同作者的文献
看了本文的还看了
页脚